# SDR AALA20151120007

- Difficulty date: November 20, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 76,886 hours, 41,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD STOP FITTING CRACKED.  R & R STOP BRACKET IAW AARD 51-00-05-1.
